# SDR MWEA95512

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Gouge
- Location: Ba 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THAT THE FLOOR BEAM AT STA 408 HAS STRUCTURAL DAMAGE IN THE FORM OF A GOUGE IN THE LOWER FLANGE AND RADIUS LOCATED NEAR CENTER OF BEAM.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-05, FIG 86.
